Subdural block: a possible cause of transient aphasia follow
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Central neuraxial blockade is a common anaesthetic technique for lower limb orthopaedic surgeries. Although it is considered a safe and reliable technique, occasionally an unexpectedly high or low level of block occurs due to accidental injection of local anaesthetic in a meningeal plane other than that desired. Even cardiac arrests have been reported despite stable haemodynamics.greater awareness about variable presentations is important as timely management is essential to avoid critical complications.We hereby report a case that developed aphasia with unexpectedly high sensory level immediately following spinal anaesthesia........

http://bit.ly/2qYoTzi
Like
Comment
Share